# SDR GTIA9700199

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT HORIZONTAL STABILIZER LOWER SCRAPPER FAIRING:  INTERIOR BOX CHANNEL HAS SURFACE CORROSION ALONG ATTACH EDGES.  REMOVED MINOR SURFACE CORROSION IAW DC-9 SRM 51-10-3.  (X)
